# SDR USAA20101008BA058

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHT HARNESSES AT SEAT ROWS TWO AND FIVE ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT HARNESSES AT SEAT ROWS TWO AND FIVE.
